Volume 6, Issue 1 (Vol. 6, No. 1 2020)                   mmr 2020, 6(1): 1-12 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ilmakchi M, Abedi E. Contact CR Submanifolds of maximal Contact CR dimension of Sasakian Space Form. mmr 2020; 6 (1) :1-12
URL: http://mmr.khu.ac.ir/article-1-2649-en.html
1- Azarbaijan Shahid Madani University , ilmakchi@azaruniv.ac.ir
2- Azarbaijan Shahid Madani University
Abstract:   (2509 Views)

In this paper, we investigate contact CR submanifolds of contact CR dimension in Sasakian space form and introduce the general structure of these submanifolds and then studying structures of this submanifols with the condition 

h(FX,Y)+h(X,FY)=g(FX,Y)zeta,

for the normal vector field zeta, which is nonzero, and we classify these submanifolds../files/site1/files/61/0Abstract.pdf

Full-Text [PDF 537 kb]   (356 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2017/07/5 | Revised: 2020/07/8 | Accepted: 2018/09/17 | Published: 2020/01/25 | ePublished: 2020/01/25

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb